# SDR MEX2003469

- Difficulty date: October 6, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT SUSPENDED TAKEOFF AT 120 KTS, BECAUSE OF 40 KT DIFFERENCE BETWEEN IAS/MACH SPEED INDICATORS.  LT INDICATED 80 KTS AND RT INDICATED 120 KTS.  CADCS WERE TESTED FOUND ALL CORRECT.  DURING PITOT TUBES REVISION WAS DETECTED A BEE IN THE CAPTAIN PITOT TUBE.  LINES WERE BLOWING WITH AIR AND OPERATIONAL TEST WERE PERFORMED IAW MM34-11-00.  ADDITIONALLY, HIGH ENERGY STOP CONDITIONS INSPECTION WAS PERFORMED IAW MM 05-57-00, ALL CORRECT.(K)
